Hepatitis C Community
nausea after treatment
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

nausea after treatment

5 months post combo treatment for hepatitis c.  Recently, past week, have started to feel nauseous just like I felt before treatment.  Was thinking that maybe the virus is back.  Have other people felt nauseous so long after treatment?  I don't get my 6 month test until end of Nov. The suspense is so very stressful.
3 Comments Post a Comment
Blank
Avatar_f_tn
I am almost to my 3 month PCR and I experience nausea. Treatment meds are really tough on us and it does take a while for our bodies to get back to normal and heal My nausea is caused by GERD and stomach acid, which I am taking prilosec (omeprazole) for daily. Stomach acid can do a number on us during and after treatment, as it takes a long time to heal and can often recur if irritated by the wrong foods or even stress. There are many reasons for nausea, this is just one. Check with your doctor so you can get to the bottom of this and feel better.

I know it is very stressful when waiting for this last PCR. When we feel ill, it is very easy to assume that the virus is back, but the only thing that can indicate relapse is your PCR at this point. I do suggest trying some calming techniques to combat the stress you are feeling. Take care of yourself and use whatever tools you have to get to the next PCR. Some people do yoga or mediation, others do breathing or just need to talk...... and bubblebaths don't hurt either! Do whatever works for you.

Good luck, I hope you feel better and SVR :)
Blank
Avatar_f_tn
   I know how you feel,  I am waiting on my 3 month results :(
I am thinking, perhaps your nausea was caused by something besides your Hep C, and it went away fduring Tx, but has come back, and has nothing to do with Hep C...but whatever it was caused by, responded to the Interferonor the other meds.
   I had hot-flushes before mytreatment, and they went away during the
Treatment. So I thought that they had been a symptom of the Hep C. But...they are back, just as bad as always.  
   You may be experiecing GIRD or an ulcer, it seems like the suspense and stress could contribute.  Have you tried any OTC "GIRD" meds? (stands for gastro-intestinal reflux disorder, i think, and is seen more in men, especially after eating greasy foods)
   Good luck~
Blank
163305_tn?1333672171
Sometimes tx masks the other things going on with us. If you had nausea before and it has returned it is probably from the root cause of your nausea which is not hep C.
You can't 'feel' the virus returning. You can 'feel' the symptoms of cirrhosis or other problems, the meds affecting the body and of course, you could just be getting sick. Not all symptoms are related to this virus .
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Hepatitis Answerers
92903_tn?1309908311
Blank
GoofyDad
Marin County, CA
446474_tn?1404424777
Blank
HectorSF
CA
Avatar_m_tn
Blank
can-do-man
IN
317787_tn?1373214989
Blank
Dee1956
DC
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
476246_tn?1418874514
Blank
Marcia2202
Copenhagen, Denmark